# SDR ABXA201011240160

- Difficulty date: November 5, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Beam
- Part number: 113T1633153
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AFT OF LEFT MLG AFT TRUNNION.  PANEL SUPPORT BEAM RUNS INBOARD TO OUTBOARD VIEWED FROM 552AB LOOKING UP.  OPEN PANEL FOM REMOVED AND REINSTALLED SUPPORT RIB.  RE-INSTALLED PANEL IAW BOEING 767 SRM 51-40-2.
